# SDR AALA201803229005

- Difficulty date: March 20, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug MD 83
- Aircraft serial: 53564
- Aircraft time: 56,355 hours, 27,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 25568
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY PATH LIGHT BATTERY AT POSITION BS-105 REQUIRES REPLACEMENT. REPLACED EMERGENCY PATH LIGHT BATTERY AT BS-105 PER WDM 33-51-12.
